# SDR CA130514005

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,164 hours
- Engine: Ge CF348C5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 36K821
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AT 120 KNOTS, THE CREW FELT A BUFFET AND THEY REJECTED THE TAKEOFF.  THE BUFFET WAS DUE TO THE FACT THAT BOTH LT MAIN TIRES BLEW.  CREW STOPPED ON RUNWAY AND IT WAS CLOSED.  BOTH LT TIRES WERE COMPLETELY GONE AND THEY WERE ON THE RIMS.  ACFT WAS TOWED OFF THE RUNWAY TO THE HANGAR, FOR MAINTENANCE INVESTIGATION AND REPAIRS.  FDR REMOVED AND SENT FOR DATA DOWNLOAD.  AMM INSPECTION TASKS FOR HIGH ENERGY STOP/REJECTED TAKEOFF AND TIRE BURSTS COMPLETED AND DAMAGE DOCUMENTED.  BOTH LT MAIN WHEELS AND BRAKE ASSEMBLIES REPLACED.  NO 1 LT OTBD, SN FEB05-0332 INSTALLED APR 29, 2013, TSN 15700:23 HRS CYCLES 7942 TSO 2772:53 HRS CYCLES 1383, TSR 129:38, HRS CYCLES 82  NR 2 LT INBD, SN SEP05-0459, INSTALLED APR 9, 2013, TSN 10635:14 HRS, CYCLES 5279, TSO 1140:54 HRS CYCLES 565, TSR 328:18 HRS, CYCLES 177.
